# SDR QMLA2017082317083

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 7,714 hours, 21,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: ES571781
- Condition: Failed
- Location: Air Con Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PARAMEDIC ADVISED STRANGE BURNING ODOR WITH FUMES AND POSSIBLE SMOKE IN CABIN.  TURNED OFF THE AIR CONDITIONER AND VENTED THE COCKPIT AND CABIN WHICH REMEDIED THE SITUATION. FOUND PRESSURE SWITCH BLOWN APART IN PIECES, RELEASING ALL OF THE FREON FROM THE SYSTEM. THE RESULTING FREON OIL MIXTURE WOULD EXPLAIN THE SMELL AND HAZE REPORTED IN THE AFT CABIN. SYSTEM WAS DEACTIVATED, SECURED, AND DEFERRED UNDER THE MEL UNTIL PARTS AND TOOLS FOR REPAIR ARE RECEIVED.
